# SDR SWAA2022030275096

- Difficulty date: January 26, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26102
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBOARD 140CF IS CORRODED / RECEIVED NEW AFT PIT FLOOR BOARD #140CF A-TAG# WN4156 PN #453A2610-2; ORIGINAL PANEL FOUND TO BE OUT OF LIMITS OF 100% IAW 53-00-53-1A-1 ALLOWABLE DAMAGE OF MORE THAN 3.0 INCHES MAXIMUM OF CORROSION STEP 5(1)B
